# SDR DALA2015040902707

- Difficulty date: April 8, 2015
- Submitted: April 9, 2015
- Operation: Air carrier
- Aircraft: N966DL
- Make and model: Doug MD-88
- Aircraft serial: 53115
- Aircraft time: 63,004 hours, 46,886 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON HOLE COUNTERSINKS AND FAYING SURFACE AT RT FUEL TANK ACCESS PANEL 1470C IN REF CARD 5, ZONE 10.  RT FUEL TANK ACCESS PANEL 1470C WAS REMPLACED.  LP 1896585.
